# SDR QXEA200603120

- Difficulty date: November 13, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,233 hours, 27,924 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 488 S32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FUSELAGE FRAME X488.500 CONNECTION ANGLE TO BELLY SKIN HAS CORROSION AROUND RIVETS AT OUTBOARD END, JUST INBOARD OF STRINGER 32L.  REPAIRED IAW SRM 51-20-11, 51-20-16, 51-40-11.
